| Catalog Number |
09038086190 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
There was an allegation of questionable elecsys vitamin d total iii results for 1 patient sample on a cobas e 801 analytical unit.The initial result was 120 ng/ml with a data flag.This result was considered falsely high.The repeated result was 31 ng/ml.The sample was repeated because the initial result didn't match the patient's clinical history.
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The field service representative cleaned the sample and reagent probes, performed a system air purge, and performed checks.The investigation is ongoing.
Additional Manufacturer Narrative
The checks performed by the field service representative passed.The investigation did not identify a product problem.The investigation determined the issue was consistent with pre-analytical handling issues.